# SDR AALA202507248406

- Difficulty date: July 23, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N341TR
- Make and model: Boeing 737-8
- Aircraft serial: 44490
- Aircraft time: 5,158 hours, 1,933 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT OVEN FORWARD GALLEY HAS A BURNT SMELL EMANATING FROM IT. CONFIRMED NUMBER 1 OVEN HAS BURNT SMELL.  (OPEN).
